# SDR A6WA201312054424

- Difficulty date: December 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR STOPS AT FS 349, STRINGER 11R & 12R ARE CHAFED.  BLENDED CHAFES TO ALLOWABLE DAMAGES IAW REO 601R-53-21-2484.
